# SDR 2005F00112

- Difficulty date: December 9, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N772FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0268
- Aircraft time: 6,834 hours, 7,695 cycles
- Engine: Pwa PT6A114
- Engine time: 6,834 hours, 7,695 cycles
- Propeller: Mcauly B3DF36C526
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323150
- Part serial: 1637
- Condition: Corroded
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 025323150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECAUTIONARY INSPECTION OF THE FUEL PUMP DRIVE SPLINE IAW MM, FUEL PUMP COUPLING IN-SITU INSPECTION 73-10-02 PAGE  210, PARAGRAPH 8D, MAINTENANCE FOUND THE FUEL PUMP DRIVE SPLINE SEVERELY CORRODED.  THE FUEL PUMP ASSEMBLY WAS REPLACED WITH A FRESH OVERHAULED UNIT AND THE AIRCRAFT RETURNED TO SERVICE.
